# SDR TWAA9701301

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11006
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1018
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer Pad
- Part number: 5541
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - FLT 443 - DURING CRUISE, HAD A BURNED ODOR EMITTING FROM AFT GALLEY SERVICE AREA.  TURNED OFF COFFEEMAKER.  FOUND SPILLED COFFEE ON WARMER PAD, MFG P/N 5541.  CLEANED WARMER PAD.  COFFEEMAKER AND WARMER PAD OPERATION CHECKED NORMAL. (M)
